MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT PROLACTIN

A.I.D.D LONGFORD ARCHITECT PROLACTIN
Catalog Number 07K76-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient information: no further patient information was provided.
 
Event or Problem Description
The customer reported a falsely depressed architect prolactin result for a (b)(6) female.Sample id (b)(6) generated a result of 24.82 ng/ml on a new lot and on the previous lot 44.83 ng/ml.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
Review of complaint activity determined that there is normal complaint activity for likely cause lot 91424ui00.Tracking and trending report review for the architect prolactin assay determined that there are no related adverse or non-statistical trends.Statistical process control (spc) analysis was performed for the architect prolactin assay.No unusual variation was observed.Using worldwide field data, the historical performance of reagent lot 91424ui00 was evaluated and compared to the performance of all architect prolactin reagent lots in the field.This evaluation indicated that the patient median result for lot 91424ui00 was within 1 standard deviation of the overall median for the assay.Therefore, no unusual reagent lot performance was identified.Testing of an in-house panel which mimic patient samples was completed using retained kits of the likely cause lot.All specifications were met indicating that lot 91424ui00 is performing acceptably.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect prolactin assay was identified.

Brand Name
ARCHITECT PROLACTIN
Common Device Name
PROLACTIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key8184636
Report Number3005094123-2018-00259
Device Sequence Number13828428
Product Code CFT
UDI-Device Identifier00380740105990
UDI-Public00380740105990
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2019
Device Catalogue Number07K76-35
Device Lot Number91424UI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer03/27/2019
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR, LIST 03M75-58; ARCHITECT I2000SR, LIST 03M75-58; SERIAL ISR06753; SERIAL ISR06753
Patient Age35 YR